# SDR AU960917

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Deice Boot
- Part number: 851630
- Condition: Short Circuit
- Location: Propeller Assy S
- Component: Hamstd, BLADE
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BLADE DE-ICE BOOT BURNT OUT - BLADE HOLED
